Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Pain in groin area and leg, cold feet. Blood test and xrays done. Diagnosed as arthritis. What could it be?

Husband had severe pain in right groin and cold feet up to yesterdy, A and E ruled out clots etc and suggested it might be muscular. However, during the night pain has practically disappered in right leg and moved to same place in left leg. Returned to A and E and basically told they never came across it, repeated bloods and did xrays to rule out fractures , arthritis and eventuallyy told they havent a clue what it is and to come back again tomorrow and maybe a different doctor might suggest something else. Any idea? Thanks
Asked On : Thu, 28 Jun 2012
Answers:  1 Views:  175
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Orthopaedic Surgeon, Joint Replacement 's  Response
I would suggest you to get MRI of the hip joint to find out if some thing is wrong with joint not seen on x ray. I would also suggest you to take opinion from a arthroscopic surgeon . After this you will be able to find out the cause of your hip pain.
Answered: Sun, 13 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor